Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 101, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 28, 2014, 3:09 PM CDT for Prentiss County, Tishomingo County, Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 3:09 PM CDT (20:09 UTC)
- Expired
- Apr 28, 2014, 4:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Prentiss County, MS, Tishomingo County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS54 KMEG 282009
SVRMEG
MSC117-141-282100-
/O.NEW.KMEG.SV.W.0101.140428T2009Z-140428T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 400 PM CDT
* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH
OF BOONEVILLE...OR NEAR BALDWYN...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONEVILLE
AND IUKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3468 8814 3467 8832 3450 8852 3468 8859
3476 8840 3475 8837 3477 8836 3488 8812
TIME...MOT...LOC 2009Z 240DEG 49KT 3456 8841
$$1 follow-up statement
654
WWUS54 KMEG 282041
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT MON APR 28 2014
MSC117-141-282051-
/O.CAN.KMEG.SV.W.0101.000000T0000Z-140428T2100Z/
TISHOMINGO MS-PRENTISS MS-
341 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PRENTISS AND CENTRAL
TISHOMINGO COUNTIES IS CANCELLED...
AT 341 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3468 8814 3467 8832 3450 8852 3468 8859
3476 8840 3475 8837 3477 8836 3488 8812
TIME...MOT...LOC 2041Z 240DEG 49KT 3478 8795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:57 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 28, 12:57 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1257 PM CDT MON APR 28 2014
.UPDATE...
&&
.DISCUSSION...
&&
.PREV DISCUSSION... /ISSUED 1051 AM CDT MON APR 28 2014/
DISCUSSION...
CONVECTION FROM THIS MORNING THAT IS JUST ABOUT READY TO EXIT
INTO MIDDLE TENNESSEE HAS LEFT A STABLE COLD POOL ACROSS MOST OF
WEST TN...NE AR...THE MO BOOTHEEL INTO NW MS. ELEVATED
THUNDERSTORMS CONTINUE TO FORM ACROSS THE COLD POOL OVER EASTERN
AR INTO THE NORTHERN PART OF THE MEMPHIS METRO. THESE STORMS MAY
HAVE SOME SMALL HAIL AND GUSTY WINDS. AN OUTFLOW BOUNDARY LEFT
FROM THIS MORNINGS CONVECTION IS SITUATED FROM NW MS TO NEAR
SAVANNAH TN. AREAS SE OF THAT BOUNDARY ACROSS NE MS HAVE NOT BEEN
WORKED OVER AND REMAIN QUITE UNSTABLE WITH SBCAPES APPROACHING
2000 J/KG.
A 989 MB LOW SITUATED OVER THE PLAINS WITH A COLD FRONT/DRYLINE
EXTENDING SOUTH INTO THE ARKLATEX. 12Z MODELS SHOW CONVECTION
INITIATING ACROSS NRN LA/SRN AR AS A MID LEVEL JET STREAK PUNCHES
INTO THE REGION. THIS ACTIVITY IS EXPECTED TO STREAK NORTHEAST
INTO NE MS AND SOUTHEAST PARTS OF WEST TN LATER THIS AFTERNOON
INTO THE EVENING. SHEAR AND INSTABILITY SOUTHEAST OF THAT BOUNDARY
REMAIN VERY FAVORABLE FOR SEVERE WEATHER INCLUDING DISCRETE
SUPERCELLS AND POSSIBLE TORNADOES. RIGHT NOW WE ARE MOST CONCERNED
WITH NORTHEAST MISSISSIPPI. WILL BE UPDATING GRIDS THROUGHOUT THE
DAY.
SJM
PREV DISCUSSION... /ISSUED 311 AM CDT MON APR 28 2014/
CURRENTLY THE MIDSOUTH WAS BLANKETED BY AN UNSTABLE
AIRMASS...WITH A NOSE OF 1000+ J/KG OF SURFACE BASED CAPE
EXTENDING ALONG THE MISSISSIPPI RIVER. ON RADAR CONVECTION HAS
REMAINED INTENSE OVER NORTHEAST ARKANSAS THROUGH NORTHWEST
TENNESSEE. THE LATEST TORNADO WATCH IS IN EFFECT THROUGH 13Z/8AM
THIS MORNING FROM POINTS WEST OF A PARIS TENNESSEE TO CLARKSDALE
MISSISSIPPI LINE. THE STRONGEST OF STORMS ARE ANTICIPATED TO REACH
THE MEMPHIS METRO AFTER 5 AM.
FOR TODAY THROUGH TOMORROW...SEVERE WEATHER WILL IMPACT THE REGION
WITH THE STRONGEST ACTIVITY EXPECTED TODAY AHEAD OF THE
APPROACHING COLD FRONT/DRY LINE. A MODERATE RISK HAS BEEN ISSUED FOR
MOST OF THE EASTERN MIDSOUTH COUNTIES...WITH A SLIGHT RISK FOR THE
REMAINING WESTERN COUNTIES. CONVECTION THIS MORNING WILL TAPER OFF
NOT TO FAR EAST OF MEMPHIS...WITH REDEVELOPMENT TAKING PLACE NEAR
THE MISSISSIPPI RIVER AROUND NOON. ALL SEVERE HAZARDS ARE ANTICIPATED
TO INCLUDE THE RISK FOR STRONG TORNADOES...ESPECIALLY IN THE
MODERATE RISK AREA. THE FLASH FLOODING THREAT IS ALSO VERY
REAL...WITH A LOT OF TODAY'S CONVECTION TRACKING RIGHT BACK OVER
YESTERDAYS FLOODED AREA ALONG THE TENNESSEE AND MISSISSIPPI STATE
LINE. 3+ INCHES HAVE FALLEN IN THIS ZONE AND ANOTHER 1 TO 3 IS
EXPECTED TODAY THRU EARLY TONIGHT. HAVE BACKED OFF ON THE CURRENT
WIND ADVISORY...REMOVING THE EASTERN COUNTIES AND SHORTENING THE
TIME THROUGH 18Z. THIS WAS IN RESPONSE TO MODEL GUIDANCE LOOSENING
THE GRADIENT OVER THE AREA AS THE COLD FRONT/DRY LINE CROSSES THE
MISSISSIPPI RIVER THIS AFTERNOON. THIS FRONT WILL FURTHER WEAKEN
TONIGHT AND THE MIDWEST SURFACE LOW BEGINS TO FILL. THUS
CONVECTION WILL WANE QUICKLY THIS EVENING OVER THE EAST. HOWEVER
MORE SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE FROM MIDDAY
TOMORROW THROUGH TOMORROW EVENING ALONG AND EAST OF THE MS RVR AS
UPPER LEVEL HEIGHTS CONTINUE TO LOWER OVER A MODIFIED UNSTABLE
AIRMASS. ONLY A SMALL SLIVER OF NORTHEAST MISSISSIPPI IS OUTLOOKED
FOR A SLIGHT RISK TOMORROW...AND LIKELY FOR THE POSSIBILITY OF
MARGINAL SEVERE HAIL AND DAMAGING WINDS...AS THE LOW LEVEL SHEAR
WEAKENS FURTHER LIMITING THE TORNADO THREAT.
WEDNESDAY THROUGH FRIDAY...THE MIDSOUTH WILL REMAINED SANDWICHED
BETWEEN THE DECAYING WAVE IN THE GREAT LAKES AND HIGH PRESSURE
OVER THE SOUTHERN ROCKIES. IN THE UPPER LEVELS THE CLOSED 500MB
LOW WILL SLOWLY TRANSITION TO AN OPEN WAVE BY FRIDAY AND LIFT ON
OUT. THUS THE WEATHER FOR OUR REGION WILL BE MOSTLY DRY AND
COOLER WITH HIGHS IN THE 60S...AND LOWS MAINLY IN THE 40S. WEAK
SHORTWAVES PIVOTING AROUND THE LOW MAY SPARK OFF A FEW LIGHT
SPRINKLES OVER THE NORTHERN MIDSOUTH COUNTIES ON THURSDAY AND
FRIDAY.
SATURDAY THROUGH MONDAY...WARMER WEATHER WILL START ITS RETURN TO
THE MIDSOUTH...TO INCLUDE A SLOW RETURN OF GULF MOISTURE. FOR NOW
THE PERIOD APPEARS DRY...WITH TEMPERATURES CLIMBING BACK TO NEAR
SEASONAL NORMALS.
JAB
AVIATION...
18Z TAFS...STORMS HAVE FIRED UP SOUTH OF TALLAHATCHIE COUNTY MS THAT
ARE MOVING TO THE NORTHEAST. EXPECT NUMEROUS STORMS TO BREAK OUT
AND MOVE NORTHEAST THIS AFTERNOON AND IMPACT MAINLY TUP.MEM AND
MKL ON THE NORTHWESTERN PERIPHERY AND COULD BE AFFECTED. GUSTY WINDS
TO BE PROBLEM AROUND JBR THIS AFTERNOON AND WITH THE STORMS AT TUP.
GRADIENT SHOULD DECREASE THIS EVENING. ANOTHER ROUND OF STORMS TO
IMPACT JBR AND MEM TOMORROW MORNING AS THE NEXT VORT SWINGS AROUND.
WER
&&
.AVIATION...
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 28, 3:02 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 302 PM CDT MON APR 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 302 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES WILL CONTINUE THIS AFTERNOON INTO THIS EVENING ACROSS PORTIONS OF THE MIDSOUTH. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER A PORTION OF NORTHEAST MISSISSIPPI...GENERALLY ALONG AND SOUTHEAST OF AN IUKA...BOONEVILLE...NEW ALBANY AND PITTSBORO LINE. THE HIGH RISK AREA INCLUDES THE CITY OF TUPELO. SIGNIFICANT LONG-TRACKED TORNADOES ARE POSSIBLE IN THE HIGH RISK AREA IN NORTHEAST MISSISSIPPI AS WELL AS VERY LARGE HAIL. A MODERATE RISK FOR SEVERE THUNDERSTORMS EXISTS TO THE NORTHWEST OF THE HIGH RISK AREA UP TO EAST OF A CAMDEN TENNESSEE...TO A CHARLESTON MISSISSIPPI LINE. THE MODERATE RISK AREA INCLUDES JACKSON TENNESSEE AND OXFORD MISSISSIPPI. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY IN THE MODERATE RISK AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REST OF THE MIDSOUTH...NORTHWEST OF THE MODERATE RISK AREA. THE SLIGHT RISK AREA INCLUDES MEMPHIS...JONESBORO AND DYERSBURG. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS IN THE SLIGHT RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING REMAINS LIKELY THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SLIGHT RISK FOR SEVERE WEATHER IS EXPECTED FOR PORTIONS OF NORTHEAST MISSISSIPPI. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. BRIEF PERIODS OF HEAVY RAINFALL WILL REMAIN POSSIBLE EAST OF THE MISSISSIPPI RIVER ON TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS REGION. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY ON TUESDAY. SWC
In the hours before
Local storm report, Apr 28, 2:29 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
229 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL 1 S CALHOUN CITY 33.84N 89.31W
04/28/2014 E1.25 INCH CALHOUN MS PUBLIC
&&
TLSJRLocal storm report, Apr 28, 2:30 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
230 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL PITTSBORO 33.94N 89.34W
04/28/2014 E1.00 INCH CALHOUN MS AMATEUR RADIO
&&
TLSJRLocal storm report, Apr 28, 2:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
245 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS BROADCAST MEDIA
REPORTED JUST WEST OF TOWN
&&
TLSJRLocal storm report, Apr 28, 2:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
1 MILE SOUTH OF HWY 78 CLOSE TO NATCHEZ TRACE STATE PARK
&&
TLSJRLocal storm report, Apr 28, 2:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
251 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
TORNADO AT INTERSECTION OF HWY 45 AND HWY 78.
&&
TLSJRLocal storm report, Apr 28, 3:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO TUPELO 34.26N 88.73W
04/28/2014 LEE MS TRAINED SPOTTER
AT HWY 45 AND HWY 78. SEVERAL TRACKER-TRAILERS BLOWN OFF
THE HIGHWAY
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 5:46 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 44 min |
| Apr 28, 6:22 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 28, 6:33 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 42 min |
| Apr 28, 7:02 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 43 min |
| Apr 28, 7:33 AM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Prentiss, Tippah, Union | 42 min |
| Apr 28, 9:38 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 52 min |
| Apr 28, 10:45 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 39 hr |
| Apr 28, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 27 min |
| Apr 28, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 46 min |
| Apr 28, 1:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 50 min |
| Apr 28, 1:52 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 53 min |
| Apr 28, 2:15 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 45 min |
| Apr 28, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Union | 47 min |
| Apr 28, 2:32 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Pontotoc | 43 min |
| Apr 28, 2:43 PM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 62 min |
| Apr 28, 2:54 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Prentiss, Union | 51 min |
| Apr 28, 3:07 PM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 38 min |
| Apr 28, 3:33 PM CDT | Tornado Warning | MEG | Chickasaw | 42 min |
| Apr 28, 3:40 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 50 min |
| Apr 28, 4:00 PM CDT | Tornado Warning | MEG | Monroe | 45 min |
| Apr 28, 4:11 PM CDT | Tornado Warning | MEG | Chickasaw | 19 min |
| Apr 28, 4:39 PM CDT | Tornado Warning | MEG | Monroe | 51 min |
| Apr 28, 4:43 PM CDT | Tornado Warning | MEG | Monroe | 47 min |
| Apr 28, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.